MAUDE Adverse Event Report: ARTHREX, INC. PEEK, SWIVELOCK TT, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. PEEK, SWIVELOCK TT, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number PEEK, SWIVELOCK TT, 4.75X19.1MM
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 08/29/2025, a sales representative reported via email that an ar-2324 pctt peek swivelock suture malfunctioned during a rotator cuff repair procedure utilizing a speed bridge technique.The patient's bone quality was assessed as good, so the surgical team opted to use the silver punch.After 5 to 6 turns of the driver, the anchor did not appear to be advancing.The surgeon removed the anchor to repunch.At that point, the scrub technician attempted to twist the paddle so it would sit flush with the knob, but was unable to advance or retract the paddle.It simply spun and produced a clicking sound.A second ar-2324 pctt was opened and implanted without issue.This was discovered during use on (b)(6) 2025, with no patient harm reported.Additional information has been requested on 09/08/2025.Additional information received on 9/10/2025: the procedure was delayed about five minutes as the surgeon was trying to reverse the paddle and salvage the anchor.No additional anesthesia was needed.The case was completed using another ar-2324pctt peek swivelock suture form a different lot number.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.

Brand Name
PEEK, SWIVELOCK TT, 4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23099531
Report Number1220246-2025-03969
Device Sequence Number8618108
Product Code MAI
UDI-Device Identifier00888867098121
UDI-Public(01)00888867098121(11)240617(17)290531(10)15274496
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK, SWIVELOCK TT, 4.75X19.1MM
Device Catalogue NumberAR-2324PCTT
Device Lot Number15274496
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown